# SDR AT0100062

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD PIT CEILING PANEL AT BS 380 - 420 HAS SEVERAL TORN AND CRACKED AREAS.  REMOVED, FABRICATED, AND INSTALLED PANEL IAW REO-L00361 REV A.
